# SDR R61A2020092500644

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 13,149 hours, 8,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012577
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,149 hours, 8,697 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  R & R NR 1 EMERGENCY BATTERY.
